Regularity properties of Runge-Kutta methods for ordinary differential equations

Zdzislaw Jackiewicz, R. Vermiglio, M. Zennaro

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

We investigate the conditions which guarantee that Runge-Kutta methods preserve asymptotic values of the systems of ordinary differential equations. A complete characterization of such methods is given and examples of methods with these properties are presented for s = p = 2. 3 and 4, where s is the number of stages and p is the order of the method.

Original languageEnglish (US)
Pages (from-to)251-262
Number of pages12
JournalApplied Numerical Mathematics
Volume22
Issue number1-3 SPEC. ISS.
StatePublished - Nov 1996

Fingerprint

Runge Kutta methods
Regularity Properties
Runge-Kutta Methods
Ordinary differential equations
Ordinary differential equation
System of Ordinary Differential Equations

Keywords

  • Asymptotic values
  • Ordinary differential equation
  • Runge-Kutta method

ASJC Scopus subject areas

  • Applied Mathematics
  • Computational Mathematics
  • Modeling and Simulation

Cite this

Regularity properties of Runge-Kutta methods for ordinary differential equations. / Jackiewicz, Zdzislaw; Vermiglio, R.; Zennaro, M.

In: Applied Numerical Mathematics, Vol. 22, No. 1-3 SPEC. ISS., 11.1996, p. 251-262.

Research output: Contribution to journalArticle

Jackiewicz, Zdzislaw ; Vermiglio, R. ; Zennaro, M. / Regularity properties of Runge-Kutta methods for ordinary differential equations. In: Applied Numerical Mathematics. 1996 ; Vol. 22, No. 1-3 SPEC. ISS. pp. 251-262.
@article{567f2b5d834f41e591af119e084b0aa1,
title = "Regularity properties of Runge-Kutta methods for ordinary differential equations",
abstract = "We investigate the conditions which guarantee that Runge-Kutta methods preserve asymptotic values of the systems of ordinary differential equations. A complete characterization of such methods is given and examples of methods with these properties are presented for s = p = 2. 3 and 4, where s is the number of stages and p is the order of the method.",
keywords = "Asymptotic values, Ordinary differential equation, Runge-Kutta method",
author = "Zdzislaw Jackiewicz and R. Vermiglio and M. Zennaro",
year = "1996",
month = "11",
language = "English (US)",
volume = "22",
pages = "251--262",
journal = "Applied Numerical Mathematics",
issn = "0168-9274",
publisher = "Elsevier",
number = "1-3 SPEC. ISS.",

}

TY - JOUR

T1 - Regularity properties of Runge-Kutta methods for ordinary differential equations

AU - Jackiewicz, Zdzislaw

AU - Vermiglio, R.

AU - Zennaro, M.

PY - 1996/11

Y1 - 1996/11

N2 - We investigate the conditions which guarantee that Runge-Kutta methods preserve asymptotic values of the systems of ordinary differential equations. A complete characterization of such methods is given and examples of methods with these properties are presented for s = p = 2. 3 and 4, where s is the number of stages and p is the order of the method.

AB - We investigate the conditions which guarantee that Runge-Kutta methods preserve asymptotic values of the systems of ordinary differential equations. A complete characterization of such methods is given and examples of methods with these properties are presented for s = p = 2. 3 and 4, where s is the number of stages and p is the order of the method.

KW - Asymptotic values

KW - Ordinary differential equation

KW - Runge-Kutta method

UR - http://www.scopus.com/inward/record.url?scp=0030291053&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0030291053&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0030291053

VL - 22

SP - 251

EP - 262

JO - Applied Numerical Mathematics

JF - Applied Numerical Mathematics

SN - 0168-9274

IS - 1-3 SPEC. ISS.

ER -